Exit from a basin of attraction for stochastic weakly damped nonlinear Schrödinger equations

Gautier, Eric (2008) Exit from a basin of attraction for stochastic weakly damped nonlinear Schrödinger equations. Annals of Probability, 36 (3). pp. 896-930.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/30200
Item Type: Article
Language: English
Date: May 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 18 Apr 2016 14:08
Last Modified: 18 Oct 2017 15:17
OAI ID: oai:tse-fr.eu:30200
URI: http://publications.ut-capitole.fr/id/eprint/19706

Actions (login required)

View Item View Item